# SDR DALA1119449878

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 237 1 INCH ABOVE LONG 25L RIVET HOLE CRACKED AT OLD LIGHTNING STRIKE.  REMOVED DAMAGE AREA IAW DWG SG09530001.  FABRICATED TITANIUM FINGER DOUBLER AND FILLER IAW SRM 51-10-2 AND 51-10-4.  INSTALLED DOUBLER AND FILLER IAW DWG SG09530001.
